Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on $ A\sb 1$-weights for the strong maximal function

Author: Fernando Soria
Journal: Proc. Amer. Math. Soc. 100 (1987), 46-48
MSC: Primary 42B20; Secondary 42B25
MathSciNet review: 883399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ g$ is a locally integrable function and $ M$ is the Hardy-Littlewood maximal function then $ {(Mg)^\delta }$ represents an $ {A_1}$-weight of $ M$ for every $ 0 < \delta < 1$; that is, $ M{(Mg)^\delta }(x) \leq {C_\delta }{(Mg(x))^\delta }$ a.e. In this paper we show that this result does not hold in general if we replace $ M$ by the strong maximal operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 42B25

Retrieve articles in all journals with MSC: 42B20, 42B25

Additional Information

PII: S 0002-9939(1987)0883399-5
Keywords: Maximal operators, weights, product domains
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia